Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 27, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 23, 2016, 9:21 PM CDT for Burt County, Dodge County, Washington County, Nebraska; Harrison County, Pottawattamie County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2016, 9:21 PM CDT (02:21 UTC)
- Expired
- Aug 24, 2016, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, IA, Pottawattamie County, IA, Burt County, NE, Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 31 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2165 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 15.4
The text
As transmitted.
302
WGUS53 KOAX 240221
FFWOAX
IAC085-155-NEC021-053-177-240615-
/O.NEW.KOAX.FF.W.0027.160824T0221Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
921 PM CDT TUE AUG 23 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HARRISON COUNTY IN SOUTHWESTERN IOWA...
NORTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
EASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
SOUTH CENTRAL BURT COUNTY IN EAST CENTRAL NEBRASKA...
WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 115 AM CDT
* AT 920 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN SOME SPOTS. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREMONT...BLAIR...MISSOURI VALLEY...ARLINGTON...HOOPER...
NICKERSON...MODALE...UEHLING...HERMAN...WINSLOW...
DESOTO BEND NATIONAL WILDLIFE REFUGE AND WILSON ISLAND STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 156.
HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 435.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 129.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 135.
INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
4150 9603 4152 9609 4158 9611 4158 9633
4140 9628 4140 9648 4159 9657 4174 9664
4174 9620
$$
DEWALD2 follow-up statements
759
WGUS73 KOAX 240401
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 PM CDT TUE AUG 23 2016
IAC085-155-NEC021-053-177-240615-
/O.CON.KOAX.FF.W.0027.000000T0000Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON IA-POTTAWATTAMIE IA-DODGE NE-BURT NE-WASHINGTON NE-
1101 PM CDT TUE AUG 23 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHWESTERN HARRISON...NORTHWESTERN POTTAWATTAMIE...EASTERN DODGE...
SOUTH CENTRAL BURT AND WASHINGTON COUNTIES...
AT 1101 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN IN SOME LOCATIONS. FLASH FLOODING MAY ALREADY BE
OCCURRING.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
FREMONT...BLAIR...MISSOURI VALLEY...ARLINGTON...HOOPER...NICKERSON...
MODALE...UEHLING...HERMAN...WINSLOW...DESOTO BEND NATIONAL WILDLIFE
REFUGE AND WILSON ISLAND STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 156.
HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 426 AND 435.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 129.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 135.
INTERSTATE 29 BETWEEN MILE MARKERS 68 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES. IT IS ALSO HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING AT NIGHT.
&&
LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
4150 9603 4152 9609 4158 9611 4158 9633
4140 9628 4140 9648 4159 9657 4174 9664
4174 9620
$$
DEWALD337
WGUS73 KOAX 240610
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 AM CDT WED AUG 24 2016
IAC085-155-NEC021-053-177-240616-
/O.EXP.KOAX.FF.W.0027.000000T0000Z-160824T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON IA-POTTAWATTAMIE IA-DODGE NE-BURT NE-WASHINGTON NE-
110 AM CDT WED AUG 24 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HARRISON...NORTHWESTERN
POTTAWATTAMIE...EASTERN DODGE...SOUTH CENTRAL BURT AND WASHINGTON
COUNTIES WILL EXPIRE AT 115 AM CDT...
FLASH FLOODING IS NO LONGER EXPECTED TO POSE A MAJOR THREAT. THERE
WILL CONTINUE TO BE SOME SCATTERED THUNDERSTORMS EARLY THIS MORNING.
RAIN AMOUNTS EARLIER IN THE NIGHT HAD RANGED FROM ONE TO FIVE INCHES.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4162 9592 4155 9586 4143 9586 4141 9597
4150 9603 4152 9609 4158 9611 4158 9633
4140 9628 4140 9648 4159 9657 4174 9664
4174 9620
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:50 PM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Aug 23, 3:50 PM CDT, 5 hours 31 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 350 PM CDT TUE AUG 23 2016 .SHORT TERM...(tonight through Friday) Issued at 345 PM CDT TUE AUG 23 2016 Question whether thunderstorms will redevelop late this afternoon/evening is initial concern...followed by pcpn chances in the rest of the near term periods. Anticipated severe weather threat not looking all that good at the moment. Recent sfc obs reveal little in the way depicting a warm front upon which the last several runs of the RAP13 has been advertising convection would erupt. Current 88D mosaic is showing isolated cells over nern KS and well as a few within our IA CWA...but it appears now the threat for scattered TSRA development within the CWA has diminished significantly with focus for convection more to the north associated with potent vort max lifting into srn MN. However...trend over the last hour has been CU field organizing along with cluster of cells invof the srn CWA. Will therefore focus evening POPs south...then the rest of tonight carry token 20s tonight with focus mainly over the ern CWA. In regards to pcpn activity Wednesday afternoon/night...a cold front dropping through the CWA will slow and become near stationary in the vicinity of the srn CWA. Environment will be moisture rich during this time...and with prolonged mid layer ageostrophic lift generous rainfall accumulations could be realized along and south of I-80 by events end early Thursday morning. .LONG TERM...(Friday night through Tuesday) Issued at 345 PM CDT TUE AUG 23 2016 Pcpn chances are pretty much in place through the majority of the extended periods. Beginning Friday night a lifting warm front in conjunction with llvl jet/strong theta-E advection is progged to induce TSRA over the CWA. Passing vort max helps displace best moisture/forcing just a bit to the east then on Saturday. Thereafter...confidence pertaining to pcpn chance is low at best. Therefore will maintain token POPs the remainder of the fcst pd. && .AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.) Issued at 1232 PM CDT TUE AUG 23 2016 MVFR ceilings continue to work through the TAF sites this morning, but these will likely scatter this afternoon and lift to near or above 3000 feet. Have removed all mention of rain/thunder from the TAF forecast due to uncertainty in redevelopment this afternoon, and expected isolated nature if anything does occur. Surface cold front will move through all 3 TAF sites overnight and switch the winds to the northwest. We may see some additional MVFR ceilings overnight tonight and into Wednesday morning. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Boustead
Hazardous weather outlook, Aug 23, 4:46 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 446 PM CDT TUE AUG 23 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 446 PM CDT TUE AUG 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 10 PM. ANY SEVERE WEATHER IS EXPECTED TO BE ISOLATED IN NATURE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY SLOW MOVING THUNDERSTORM. THERE WILL BE A SLIGHT RISK FOR SEVERE STORMS AGAIN ON WEDNESDAY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT STALLS ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THUNDERSTORM CHANCES RETURN FRIDAY INTO MONDAY WITH A GOOD CHANCE FOR STORMS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT. FOBERT
In the hours before
Special weather statement, Aug 23, 7:30 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 730 PM CDT TUE AUG 23 2016 NEZ033-034-044-240115- DODGE NE-BURT NE-CUMING NE- 730 PM CDT TUE AUG 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHEASTERN CUMING AND SOUTHWESTERN BURT COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SNYDER...OR 37 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...SNYDER AND DEAD TIMBER STATE RECREATION AREA. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 127. LAT...LON 4164 9676 4179 9691 4192 9667 4177 9651 TIME...MOT...LOC 0030Z 229DEG 9KT 4174 9676 DEWALD
Local storm report, Aug 23, 7:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NE BENNINGTON 41.40N 96.12W
08/23/2016 M0.88 INCH WASHINGTON NE NWS EMPLOYEE
&&
VDEWALDLocal storm report, Aug 23, 8:02 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
802 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO 3 SSE KENNARD 41.44N 96.18W
08/23/2016 WASHINGTON NE NWS EMPLOYEE
BRIEF ROPE TORNADO TOUCHDOWN. OBSERVED BY OFF DUTY NWS
EMPLOYEE.
&&
VDEWALDSpecial weather statement, Aug 23, 8:21 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 821 PM CDT TUE AUG 23 2016 NEZ033-034-044-045-240200- DODGE NE-WASHINGTON NE-BURT NE-CUMING NE- 821 PM CDT TUE AUG 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHEASTERN CUMING...SOUTHWESTERN BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 900 PM CDT... AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR SCRIBNER...OR 42 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...SCRIBNER...HOOPER...SNYDER...UEHLING...CRAIG... OAKLAND...WINSLOW AND DEAD TIMBER STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 120 AND 140. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 123 AND 145. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4152 9650 4170 9683 4194 9658 4178 9627 TIME...MOT...LOC 0121Z 215DEG 10KT 4168 9661 DEWALD
Local storm report, Aug 23, 8:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 4 W FORT CALHOUN 41.45N 96.10W
08/23/2016 M1.00 INCH WASHINGTON NE PUBLIC
ALSO VERY STRONG WINDS, BUT NO SPEED GIVEN.
&&
VDEWALDLocal storm report, Aug 23, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT TUE AUG 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST FREMONT 41.44N 96.49W
08/23/2016 E60 MPH DODGE NE STORM CHASER
ANOTHER SPOTTER ALSO REPORTED A FEW BRANCHES DOWN IN
FREMONT.
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:05 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 40 min |
| Aug 23, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 45 min |
| Aug 23, 7:30 PM CDT | Special Weather Statement | OAX | Burt | 45 min |
| Aug 23, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 50 min |
| Aug 23, 7:50 PM CDT | Tornado Warning | OAX | Washington | 25 min |
| Aug 23, 8:00 PM CDT | Flash Flood Warning | OAX | Washington | 6 hr |
| Aug 23, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 45 min |
| Aug 23, 8:21 PM CDT | Special Weather Statement | OAX | Dodge | 39 min |
| Aug 23, 8:30 PM CDT | Severe Thunderstorm Warning | OAX | Dodge | 21 min |
| Aug 23, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 44 min |
| Aug 23, 9:12 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 33 min |
| Aug 23, 9:26 PM CDT | Special Weather Statement | OAX | Douglas | 49 min |
| Aug 23, 9:45 PM CDT | Special Weather Statement | OAX | Douglas, Sarpy, Washington | 45 min |
| Aug 23, 9:51 PM CDT | Areal Flood Advisory | OAX | Douglas, Washington | 4 hr |
| Aug 23, 9:57 PM CDT | Special Weather Statement | OAX | Cuming | 33 min |
| Aug 23, 10:01 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 29 min |
| Aug 23, 10:34 PM CDT | Special Weather Statement | OAX | Colfax | 26 min |
| Aug 23, 10:54 PM CDT | Areal Flood Advisory | OAX | Douglas | 3 hr |
| Aug 23, 11:05 PM CDT | Areal Flood Advisory | OAX | Sarpy | 3 hr |
| Aug 23, 11:08 PM CDT | Special Weather Statement | OAX | Cass, Lancaster | 52 min |
| Aug 23, 11:23 PM CDT | Flash Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 3 hr |
| Aug 23, 11:58 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Saunders | 3 hr |
| Aug 24, 12:03 AM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe | 42 min |
| Aug 24, 12:51 AM CDT | Special Weather Statement | OAX | Lancaster | 24 min |
| Aug 24, 2:45 AM CDT | Areal Flood Warning | OAX | Douglas | 6 hr |
| Aug 24, 4:00 AM CDT | Flash Flood Watch | OAX | Nemaha, Pawnee, Richardson | 16 hr |
| Aug 24, 4:37 PM CDT | Special Weather Statement | OAX | Gage | 23 min |
| Aug 24, 4:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Aug 24, 5:29 PM CDT | Special Weather Statement | OAX | Johnson | 31 min |
| Aug 24, 5:45 PM CDT | Special Weather Statement | OAX | Nemaha | 30 min |
| Aug 24, 5:48 PM CDT | Special Weather Statement | OAX | Pawnee | 27 min |
| Aug 24, 6:09 PM CDT | Special Weather Statement | OAX | Nemaha | 36 min |
| Aug 24, 6:51 PM CDT | Special Weather Statement | OAX | Richardson | 9 min |
| Aug 24, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 32 min |
| Aug 23, 7:10 PM CDT | Special Weather Statement | OAX | Monona | 50 min |
| Aug 23, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 39 min |
| Aug 23, 8:21 PM CDT | Flash Flood Warning | OAX | Monona | 3 hr |
| Aug 23, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Pottawattamie, Shelby | 48 min |
| Aug 24, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Page | 28 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.